Yes I agree this was great to post as not many ppl realize that the memory is or can be affected very badly from Ativan.especially at the 2 mg levels
Again I stress that is the reason the Alzheimer's patients SHould NOT be given this med yet many docs still do .....
When will they ever listen to the patient and the caretakers ...........THEY are not God they are human too
Am glad my doc listened to me
Another med I was on for IV antibiotics for long periods of time has ruined the nerves in one ear almost leaving me totally deaf and other ear is getting almost as bad .........
Yes there are GREAT meds out there and reasons for taking them yet we have to remember that some do have serious side effects
Great thread WEN..........S.I.S.
Contribute today to support Healing Well Forums...Donate @
DX @ Crohns, Pyoderma Gangrenosum ,Anxiety /Panic
New DX of C.O.P.D.
ON too Many meds to post.........
We Have Anxiety.....Anxiety Does NOT have Us
Happy Holiday From My Home To Yours
Please Stay Safe and Have a Designated Driver .........
LYN N CAIT